# SDR CALA9600696

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL BETWEEN STA 500 AND 500A, STRINGER 26L.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW BOEING DRAWING 69-41473.
